| Model Number |
TCR111111102 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is laxity, with the suspected cause being the patient's high bmi of 46.Primary surgery occurred on (b)(6) 2015.Revision surgery is planned for (b)(6) 2022.
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is laxity, with the suspected cause being the patient's high bmi of 46.Primary surgery occurred on (b)(6) 2015.Revision surgery is planned for (b)(6) 2022.The device history record was reviewed and the device was manufactured to specification.All sterilisation requirements were met.